Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Consistent itching, have pimples on thigh. Had taken treatment earlier, Cause?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
I have had a rash with itching all over my body for the last 6 weeks. I went to the ER after a friend spent the night and asked me if I had a rash and constant itching. The doctor looked at it and stated it was just a common rash maybe caused by stressed. He just looked at them and asked a lot of questions. He imprinted them with his finger saying ok the redness goes away. He prescribed Hydroxyxine and ointment and that was over a week ago.

Now I have more itching mostly when I come home from work and sit on the couch or waking up in the morning from sleeping . In addition, I now have a big pimple like sore on my inter thigh on left side and a armpit pimple also on the left side. Please help!
Posted Sat, 25 May 2013 in Skin Hair and Nails
Answered by Dr. P V S Prasad 28 minutes later
Thanks for posting your query at XXXXXXX
You seem to have atypical scabies with secondary infection ie furuncles in between thighs.
I suggest the following
1. Cap. Cloxacilin 250 mg tid for one week.
2. Tab. Ivermectol 2 tabs of 6 mg each.
3. Permethrin for external use for one day below neck all over the body
4. Mupirocin ointment to boils twice a day
5. Tab. Hydroxzine XXXXXXX 25 mg at bed time for 7 days.
.you should become better in one week with itching will get releived in two to three weeks
I hope it is clear.
Bye. Have a good day
Prasad pvs
Above answer was peer-reviewed by
Follow-up: Consistent itching, have pimples on thigh. Had taken treatment earlier, Cause? 5 minutes later
Is all of the recommendations for treatment available over the counter or would I need prescriptions?
Answered by Dr. P V S Prasad 24 hours later
You may have to get prescription from your doctor. But you may get as over the counter if u are from india
Prasad pvs
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor